# SDR UPS98225738

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 652647356
- Condition: Corroded
- Location: Bs 868
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON OUTBD SIDE OF INBD EXPANSION LINK STA 868, LBL 35, WL 161.  REMOVED AND REPLACED EXPANSION LINK ATTACH ANGLES IAW SRM 51-30-2.
